Case report: Exacerbation and provocation of tics by imipramine and sulpiride.

Dateibereich 19151

570,4 KB in einer Datei, zuletzt geändert am 28.06.2011

Dateiliste / Details

DateiDateien geändert amGröße
imipramine_sulpiride_case_Tourette.pdf28.06.2011 10:08:30570,4 KB
This paper deals with the problem of overlapping clinical effects of neurotropic agents in treating children with complex comorbidity. Case: An 8-year old boy suffering from a complexity of symptoms such as chronic motor tics, compulsions, phobias, anxious inhibition, and stuttering displayed the totality of Tourette's syndrome while taking imipramine. - Sulpiride also enhanced motor and vocal tics. In the discussion, a review on the neurometabolic mechanisms in tic disease actually known is given, and on drugs proven to precipitate tics, which is the case in a number of neurotropic agents. Psychodynamics and family dynamics are another issue that is discussed independently. 1/ Introduction: a) Case Report, b) Therapy and Development, c) Further Comments on the Background of the Cource of Illness: 2/ Discussion: a) Family History, b) Perinatal Risk Factory, c) Comorbidity, d) Provocation of Tics by Sulpiride and Imipramine: 3/ Conclusions .
Lesezeichen:
Permalink | Teilen/Speichern
Dokumententyp:
Wissenschaftliche Texte » Artikel, Aufsatz
Fakultät / Institut:
Medizinische Fakultät » Universitätsklinikum Essen » LVR-Klinikum Essen » Klinik für Psychiatrie und Psychotherapie des Kindes- und Jugendalters
Stichwörter:
Tic, phobia, anxiety, compulsion, stutter, imipramine, sulpiride, tiapride, Tourette syndrome
Sprache:
Englisch
Kollektion / Status:
E-Publikationen / Dokument veröffentlicht
Dokument erstellt am:
27.02.2008
Dateien geändert am:
28.06.2011
Medientyp:
Text
Quelle:
1993 European Child and Adolescent Psychiatry, 2, 169 - 176